A 39-year-old teacher died of brain swelling after receiving Covid-19 mixed-vaccine of Sinovac-AstraZeneca vaccinations. However, doctors have yet to conclude whether it was related to the combination doses.
Reports say that the teacher from Prachuap Khiri Khan province received her initial Covid 19 dose on June 28. On Monday, she was given AstraZeneca as her second shot at Prachuapkhirikhan Hospital.
On Tuesday evening, the teacher was found dead at her home after she suffered a headache and a fever.
The preliminary autopsy report says a mass in her brain swelled, causing her death.
Experts say they would review the autopsy report as well as other data, such as underlying conditions before concluding whether the death was caused by the Covid-19 mixed-vaccine.
Dr. Chawetsan Namwat, director for emergency health hazard and disease control, told Bangkok Post that 14.29 million Covid-19 doses have been administered in the country as of Sunday, with 231 reported deaths afterwards, representing 1.6 deaths per 100,000 doses administered.
However, experts concluded that 122 of the fatalities had nothing to do with the vaccinations, while in 13 other cases, it was unclear whether immunizations had a factor.
The name of the teacher is withheld and no information provided whether she is Thai or foreigner.
Source: Bangkok Post
BKK PE Advisory: Updated Vaccination Registration for Foreign Residents in Thailand
Philippine Embassy in Thailand Advisory: Consular Services and Assistance to Nationals (ATN)